# SDR AALA20100519DFW02

- Difficulty date: May 18, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 62,226 hours, 22,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT 20D HAS TWO LAMPS INOPERATIVE.  REMOVED AND REPLACED ONE OF TWO LAMPS FOR ESCAPE PATH LIGHTING AT 20D.  OPS CHECKED NORMAL.
